# SDR DXTA2025071504251

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800164
- Aircraft time: 14,795 hours, 9,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS DIFFICULTY OPENING AND CLOSING THE MAIN CABIN DOOR. WHEN OPENING THE DOOR FROM THE OUTSIDE, THE RELEASE HANDLE OPERATES NORMALLY, HOWEVER THE DOOR REQUIRES MORE FORCE THAN NORMAL TO OPEN. WHEN CLOSING THE DOOR FROM THE OUTSIDE, THE DOOR CLOSES WITH MORE FORCE THAN NORMAL AND THE DOOR HANDLE IS DIFFICULT TO MOVE TO A CLOSED POSITION. WHEN OPENING THE DOOR FROM THE INSIDE, AFTER THE MAIN HANDLE IS RELEASED, THE DOOR REQUIRES MORE THAN NORMAL FORCE TO PUSH OPEN. CORRECTIVE ACTION: TECHS ARRIVED TO AIRCRAFT AND NOTED THE MAIN CABIN DOOR WAS NOT ABLE TO SEAT PROPERLY WHEN ATTEMPING TO LATCH THE PRECATCH. TECHS NOTED THE GAP FROM THE MAIN CABIN DOOR TC FUSELAGE WAS NOT WITHIN TOLERANCE. TECHS PERFORMED THE ADJUSTMENT PROCEDURE OF THE MAIN CABIN DOOR PER CE-680 AMM 52-10-00. TECHS NOTED THE ACOUSTIC SEAL STARTING TO FOLD WHEN ATTEMPTING TO CLOSE THE DOOR AS WELL. TECHS REALIGNED THE MAIN CABIN DOOR ACOUSTIC SEAL PER CE-680 AMM 52-10-10. NO FUTHER DEFECTS NOTED
